MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON SYMMETRIC X3 PATELLA; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON SYMMETRIC X3 PATELLA; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5550-G-339
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 10/01/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding laxity (loosening) involving a triathlon patella was reported.The event was not confirmed.Method & results: device evaluation and results: could not be performed as the subject device was not returned.Medical records received and evaluation: insufficient medical records were received for review with a clinical consultant.X-rays and additional information are needed to complete a meaningful dictation.Device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there has been no other event for the lot referenced.Conclusions: the event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient medical information was provided.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.Device not available.
 
Event or Problem Description
It was reported that the patient experienced pain when walking after surgery.Patient states knee was loose and therefore required a revision surgery in (b)(6) 2011.Update: it was reported that allegedly the patient was revised due to "painful left total knee arthroplasty with adhesions and mild side-to-side laxity.".

Brand Name
TRIATHLON SYMMETRIC X3 PATELLA
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8466723
Report Number0002249697-2019-01477
Device Sequence Number1340956
Product Code MBH
UDI-Device Identifier07613327014754
UDI-Public07613327014754
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Catalogue Number5550-G-339
Device Lot Number969V
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2019
Initial Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient Weight100